# SDR P2EA99224

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: C, D
- Precautionary procedure: O

## Discrepancy

MDW - FLT 744 - ON TAKEOFF ROLL, PILOT HEARD A LOUD BANG.  AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  UPON INSPECTION, FOUND NOSE TAXI LIGHT LENS BROKEN, BOTH NLG TIRES WITH MANY CUTS AND NR 3 AND NR 4 MAIN TIRES OUT.  REMOVED AND REPLACED NOSE TAXI LIGHT ASSY IAW MM 33-42-51.  REMOVED AND REPLACED BOTH NLG WHEELS IAW MM 32-45-21.  REMOVED AND REPLACED NR 3 AND NR 4 MAIN WHEELS IAW 32-45-11.  (X)
